RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 319, Number 4  


MATHEMATICS
Necessary and sufficient condition for the reconstruction of functions from their coefficients in the root expansion of a nonlocal Sturm–Liouville operator
N. S. Bojinov
777
Asymptotic distribution of the eigenvalues of nonlinear pencils of pseudodifferential operators
K. Kh. Boimatov
781
A method in the theory of the reducibility of polynomials over finite fields
R. R. Varshamov
787
Logarithm of the solution of a linear differential equation, the Hausdorff formula and conservation laws
V. A. Vinokurov
792
On estimates for normalized eigenfunctions of the Sturm–Liouville operator with nonsmooth coefficients
M. M. Gekhtman (jr.)
798
Nontrivial expansion of zero and representative systems of the eigenvectors of a linear operator
V. P. Gromov
801
$\mathscr{B}$- and $\mathscr{L}$-classes of harmonic and holomorphic functions in the disc, and classes of boundary values
V. S. Guliev, P. I. Lizorkin
806
Noethericity conditions and the index of some two-dimensional singular integral operators
G. Dzhangibekov
811
Optimal trajectories in a model with discrete innovations
A. Ya. Zaslavskii
816
Operators of a problem on forced oscillations in systems with hysteresis
M. A. Krasnosel'skii, A. V. Pokrovskii
819
Traces of functions from weighted classes on manifolds and converse embedding theorems
Yu. D. Salmanov
823
On the theory of the generalized Cauchy–Riemann system in two complex variables
M. Shirinbekov
827
Integration of mappings with values in regular $K$-spaces
V. I. Shcherbin
832

MECHANICS
Three-dimensional, axially nonsymmetric problem of the breakup of a half- space containing a round surface crack
A. N. Guz, V. M. Nazarenko, V. L. Bogdanov
835

THEORY OF ELASTICITY
Cracks with a fractal surface
R. V. Goldshtejn, A. B. Mosolov
840

GEOPHYSICS
Solution of linear problems of geophysics under multiplicative-additive noise
V. N. Strakhov
845

MATHEMATICAL PHYSICS
Joint reconstruction of the absorption coefficient and the source function for the stationary radiation transport equation in $R^3$
V. I. Gryn'
849
On the exact value of the radius of convergence of the Wilcox series
A. G. Kyurkchan
854

PHYSICS
Investigation of strong electric field phenomena in dielectric spectroscopy of polymeric semiconductor
N. V. Afanas'ev, L. V. Mukhaeva, M. G. Voronkov, T. I. Vakul'skaya, V. A. Lopyrev
858
Oscillatory dynamic instability of unidirectional solidification of a binary melt
Yu. A. Buevich, V. V. Mansurov
862
Equations of the electromagnetic field of “black” bodies
V. I. Il'ichev, I. B. Bessonov, B. I. Bessonov, L. I. Menshutkina, N. E. Khorosheva
866
New stimulated-emission potential of praseodymium crystalline lasers
A. A. Kaminskii
870

CRYSTALLOGRAPHY
Crystal structure of bystrite
E. A. Pobedimskaya, L. E. Terenteva, A. N. Sapozhnikov, A. A. Kashayev, G. I. Dorokhova
873
Tridymite-like framework in the crystal structure of a new natural $\mathrm{Na}$-borosilicate
E. V. Sokolova, A. P. Khomyakov
879
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020